# SDR AALA20121129031

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 38,472 hours, 6,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  RESET BATTERY PACK AND CHARGED.  OPS CHECK NORMAL.
